# SDR SWAA2025123051312

- Difficulty date: December 10, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621VB HAS DELAMINATED AT INBD CORNER.   RT WING LE PANEL 621VB WAS REPAIRED IAW SRM 51-70-05-2R-6, & SRM 57-41-01-2R-1.
